# SDR 98UAL900387

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UA
- Make and model: Boeing 737522
- Aircraft serial: 26688
- Engine: Ge CFM56*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO STL DUE TO TAKEOFF WARNING HORN, AND GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  *S/D*  REPLACED M991, M983, AND R432.  CHECKED PER MM 31-26-00.
